# SDR DALA2024072607513

- Difficulty date: July 25, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Aircraft time: 116,993 hours, 17,656 cycles
- System (JASC): 3810 · Potable Water System
- Part: Compressor
- Condition: Inoperative
- Location: Potable Water
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 0190 -DIV- DIVERSION TO BOS DUE TO NO POTABLE WATER AVAILABLE AT SINKS OR GALLEY LOCATIONS. CORRECTIVE ACTION: C/W O/W LANDING INSPECTION. MEL APPLIED FOR POT WATER AIR COMPRESSOR. CAPPED AND STOWED POTABLE WATER COMPRESSOR OUTPUT. (6000810)
